# SDR FDEA201512023857

- Difficulty date: December 2, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 817 hours, 40,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N00031
- Part serial: 000105
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR EXTERNAL SKIN, AFT CORNER IS BENT & GOUGED.  REPAIRED IAW EA F-5232-T0321980.
